# SDR SWAA2017032712787

- Difficulty date: March 7, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 49,530 hours, 28,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP UPPER SKIN DELAMINATED AT INBOARD END. R&R AFT FLAP PER MM.
